Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 62, Pages 3903-3920

On Pierce-like idempotents and Hopf invariants

1Netanya College, P.O. Box 120, Neot Ganim, Netanya 42365, Israel
2Department of mathematical Sciences, State University of New York at Binghamton, 13902-6000, NY, USA

Received 3 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Giora Dula and Peter Hilton, “On Pierce-like idempotents and Hopf invariants,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 62, pp. 3903-3920, 2003. doi:10.1155/S016117120330331X